MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 58cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 58cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number LPA1231/58
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a new implant procedure, at the post operative follow up check, it was noted that the left bundle branch pacing (lbbp) exhibited no capture and wide qrs oversensing was observed on the right ventricular (rv) lead.A possible perforation of the rv lead into the left ventricle (lv) was suspected.A ct scan showed the rv lead had migrated/dislodged to the lv myocardium, but it had not penetrated into the lv blood pool.The rv lead was explanted and replaced.The patient was stable.

Brand Name
UltiPace¿ Lead, 58cm MRI
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50825390
Report Number2017865-2026-19870
Device Sequence Number16121577
Product Code NVN
UDI-Device Identifier05415067046338
UDI-Public(01)05415067046338(10)P000253437(17)290331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLPA1231/58
Device Catalogue NumberLPA1231/58
Device Lot NumberP000253437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Assurity MRI; UltiPace RA lead
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown